# SDR UHLA2013052000146

- Difficulty date: May 20, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 23,876 hours, 14,731 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN MAIN PASSENGER DOOR L1 FROM THE OUTSIDE.  LUBRICATED PIVOT POINTS IN DOOR OPEN/CLOSE MECHANISM IAW AMM 52-11-22.  OPS CHECK GOOD.
